# SDR CA020321001

- Difficulty date: February 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 6,387 hours
- Engine: Allsn 250C20B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: NAS697A3
- Condition: Fod
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNUSUAL SOUND HEARD FROM THE A/C ON COOL DOWN COMING FROM THE ENGINE INLET AREA. UPON FURTHER INVESTIGATION THE COMPRESSOR HAD FOD. A NUTPLATE ON THE FORWARD SIDE OF THE PARTICLE SEPERATOR, THAT FASTEN THE FOWARD INLET COWLS ON, HAD SPLIT AND HALF OF THE NUT PLATE WENT THRU THE PARTICLE SEPERATOR AND WAS INGESTED BY THE ENGINE. THE NUT PLATE MADE IT THRU THRU THE ENTIRE ENGINE.
